# SDR DALA2025050103372

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SEAT TRACK @ 22 INCHES FWD OF FR74 TO 2 INCHES AFT OF FR74, LBL23, WL151.5. REMOVED AND REPLACE SEAT TRACK BETWEEN FR 61 TO FR 74 +8" LBL 23 WL 151.5 IAW ASRP BD500-A-J51-42-20-00AAA-078A-A AND BOMBARDIER DWG C01342701 REV G. (LP# 0940147)
